# SDR HSYA2010021810

- Difficulty date: February 18, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N331SB
- Make and model: Stbros SD330
- Aircraft serial: SH3015
- Aircraft time: 23,228 hours, 29,489 cycles
- Engine: Pwa PT6*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SD311389XA
- Condition: Cracked
- Location: Zone 500
- Part time: 23,228 hours, 29,489 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4800 AND 9600 HOUR STRUCTURAL INSP OF THE ACFT.  INSP REVEALED 2 LOWER LT STUB WING HAT CHANNELS/RE-INFORCING STRAPS THAT WERE CRACKED.
